# SDR SWAA2021081893033

- Difficulty date: June 17, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 45,746 hours, 24,439 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB CENTER SECTION FRONT SPAR FITTING ; UPPER SLIDING PANEL CRACKED AT AFT HINGE. / REMOVED AND REPLACED RT HORIZ STAB UPPER SLIDING PANEL IAW B737 AMM 53-31-31-400-802.
